The complexity of error metrics

Journal article
(Original article)


Publication Details

Author(s): Keszocze O, Soeken M, Drechsler R
Journal: Information Processing Letters
Publisher: Elsevier B.V.
Publication year: 2018
Volume: 139
Pages range: 1-7
ISSN: 0020-0190


External institutions with authors

École Polytechnique Fédérale de Lausanne (EPFL)
Universität Bremen


How to cite

APA:
Keszocze, O., Soeken, M., & Drechsler, R. (2018). The complexity of error metrics. Information Processing Letters, 139, 1-7. https://dx.doi.org/10.1016/j.ipl.2018.06.010

MLA:
Keszocze, Oliver, Mathias Soeken, and Rolf Drechsler. "The complexity of error metrics." Information Processing Letters 139 (2018): 1-7.

BibTeX: 

Last updated on 2018-01-10 at 13:38